# SDR IPXA09855418

- Difficulty date: January 23, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SEQ 814-W4-12 RT WING L/E DOUBLER LOWER SKIN XFS 530 DOES NOT CORRELATE TO A SRM REPAIR.  FABRICATED L/E SKIN REPAIR DOUBLERS PER DC8 SRM 57-02-01A-0.  INSTALLED REPAIR IAW DC8 SRM 57-02-01A-0 FIG 001 SHT 1.
